Turkish Journal of Mathematics
This paper is devoted to studying the controlled dual K-g-Bessel sequences of controlled K-g-frames. In fact, we introduce the concept of dual K-g-Bessel sequences of controlled K-g-frames and then, we present some necessary and/or sufficient conditions under which a controlled g-Bessel sequence is a controlled dual K-g-frame of a given controlled K-g-frame. Subsequently, we pay attention to investigating the structure of the canonical controlled dual K-g-Bessel sequence of a Parseval controlled K-g-frame and some other related results.
Controlled frame, K-frame, canonical dual
"Dual and canonical dual of controlled K-g-frames in Hilbert spaces,"
Turkish Journal of Mathematics: Vol. 44:
4, Article 8.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss4/8